# SDR SWIA200616214

- Difficulty date: February 3, 2006
- Submitted: February 7, 2006
- Operation: Air carrier
- Aircraft: N466SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7856
- Aircraft time: 6,585 hours, 5,137 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Control Unit
- Condition: Malfunctioned
- Location: Stab Trim
- Stage of operation: NR
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

STAB TRIM CH1 WILL NOT ENGAGE.   REPLACED HORIZONTAL STAB TRIM ACTUATOR AND MOTOR CONTROL UNIT PER MM 27-40-00.  OPERATIONAL CHECK GOOD, PN ON/OFF 8396-3 SN 1 OFF 1133;  PN ON/OFF 601R92306-3  SN  OFF 1152.
